I had my eyes dilated 6 weeks ago as part of a routine check up. Ever since, I have had dry, slightly painful eyes. My vision is fine and my eyes aren't dilated but they don't feel right. They feel tired all the time and overworked. I have tried drops etc but they don't have a lasting effect. Can such symptoms occur after dilation?
Sometimes after an eye exam it can cause a temporary worsening of dry eye symptoms due to all the drops used for dilation and examination so I advise my patients to use artificial tears every few hours after the exam for a day or so if they have any irritation. At this point any irriation or dryness you still have is a problem in an of itself and it is basically a sign that you have sensitive and possibly clinically dry eyes. Use good artifical tears frequently and if still having problems talk to your ophthalmologist.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.